# SDR DL72S990159

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV-1 CHECK, CORROSION ON SUPPORT ANGLE AT STA 740 STR 27 RT.  REPLACED ANGLE PER M/M 53-11-0 FIG 826.
